Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 48, NWS Quad Cities, IA

July 7, 2015Iowa County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jul 7, 2015, 9:50 PM CDT for Iowa County, Iowa. It took effect at Jul 8, 2015, 1:44 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 9:50 PM CDT (02:50 UTC)
In effect from
Jul 8, 2015, 1:44 PM CDT
Expired
Jul 12, 2015, 3:24 AM CDT
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

County Iowa County, IA

The radar

The Quad Cities radar (KDVN), 127 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Iowa River at Marengo (MROI4).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05453100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WGUS43 KDVN 080250
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
950 PM CDT TUE JUL 7 2015

.Recent heavy rainfall will result in flooding on portions of the Iowa River. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-081450-
/O.NEW.KDVN.FL.W.0048.150708T1844Z-150712T0824Z/
/MROI4.1.ER.150708T1844Z.150710T0000Z.150710T2024Z.NO/
950 PM CDT TUE JUL 7 2015

...Flood Warning in effect until Friday...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Iowa River at Marengo.
* Until Friday.
* At  9:00 PM Tuesday the stage was 13.4 feet...And rising.
* Flood stage is  14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Wednesday...and continue rising 
  to 14.8 feet Thursday evening. Fall below flood stage Friday.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
9 follow-up statements
477 
WGUS83 KDVN 081014
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 AM CDT WED JUL 8 2015

.Recent heavy rainfall will result in flooding on portions of the Iowa River.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-090214-
/O.EXT.KDVN.FL.W.0048.150708T2048Z-150712T0824Z/
/MROI4.1.ER.150708T2048Z.150710T0000Z.150710T2024Z.NO/
514 AM CDT WED JUL 8 2015

...Flood Warning now in effect until Friday...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday.
* At  5:00 AM Wednesday the stage was 13.6 feet...and rising.
* Flood stage is  14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  14.8 feet Thursday evening. Fall below flood stage Friday.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
991 
WGUS83 KDVN 081522
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1022 AM CDT WED JUL 8 2015


River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-090722-
/O.EXT.KDVN.FL.W.0048.150708T2100Z-150712T2200Z/
/MROI4.1.ER.150708T2100Z.150710T0000Z.150711T1000Z.NO/
1022 AM CDT WED JUL 8 2015

...Flood Warning now in effect until Saturday morning...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Saturday morning.
* At 10:00 AM Wednesday the stage was 13.8 feet...and rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  14.7 feet Thursday evening. Fall below flood stage Saturday 
  morning.
* Impact...At 14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
033 
WGUS83 KDVN 090111
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT WED JUL 8 2015

.Updated flood information for the Iowa river at Marengo. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-091711-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-150712T0000Z/
/MROI4.1.ER.150709T0600Z.150709T1800Z.150710T1200Z.NO/
811 PM CDT WED JUL 8 2015

...Flood Warning now in effect until Friday morning...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday morning.
* At  8:00 PM Wednesday the stage was 13.9 feet...and rising.
* Flood stage is  14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early Thursday morning...and 
  continue rising to 14.3 feet Thursday. Fall below flood stage Friday 
  morning.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
254 
WGUS83 KDVN 091021
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
521 AM CDT THU JUL 9 2015

.Updated flood information for the Iowa river at Marengo. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-100221-
/O.CON.KDVN.FL.W.0048.000000T0000Z-150712T0000Z/
/MROI4.1.ER.000000T0000Z.150710T0000Z.150710T1200Z.NO/
521 AM CDT THU JUL 9 2015

...Flood Warning remains in effect until Friday morning...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday morning.
* At  5:00 AM Thursday the stage was 14.1 feet...and rising.
* Flood stage is  14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.3 feet this evening. Fall below flood stage 
  Friday morning.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
251 
WGUS83 KDVN 091459
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT THU JUL 9 2015


River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-100659-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-150712T0600Z/
/MROI4.1.ER.000000T0000Z.150710T0000Z.150710T1800Z.NO/
959 AM CDT THU JUL 9 2015

...Flood Warning now in effect until Friday...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday.
* At 9:00 AM Thursday the stage was 14.1 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.3 feet this evening. Fall below flood stage 
  Friday.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
377 
WGUS83 KDVN 091609
FLSDVN
D

FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 AM CDT THU JUL 9 2015


River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-100809-
/O.CON.KDVN.FL.W.0048.000000T0000Z-150712T0600Z/
/MROI4.1.ER.000000T0000Z.150710T0000Z.150710T1800Z.NO/
1109 AM CDT THU JUL 9 2015

...Flood Warning remains in effect until Friday...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday.
* At 11:00 AM Thursday the stage was 14.2 feet...and rising.
* Flood stage is  14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.3 feet this evening. Fall below flood stage 
  Friday.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
204 
WGUS83 KDVN 100218
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
918 PM CDT THU JUL 9 2015

.Updated information for the Iowa River at Marengo.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-101818-
/O.CON.KDVN.FL.W.0048.000000T0000Z-150712T0600Z/
/MROI4.1.ER.000000T0000Z.150710T0030Z.150710T1800Z.NO/
918 PM CDT THU JUL 9 2015

...Flood Warning remains in effect until Friday...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday.
* At  9:00 PM Thursday the stage was 14.2 feet...and steady.
* Flood stage is  14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage by Friday afternoon.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$

HAASE
447 
WGUS83 KDVN 100950
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT FRI JUL 10 2015

.Heavy rain earlier this week pushed some rivers into flood.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-110150-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-150711T2337Z/
/MROI4.1.ER.000000T0000Z.150710T0030Z.150710T1137Z.NO/
450 AM CDT FRI JUL 10 2015

...Flood Warning now in effect until this morning...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until this morning.
* At  4:00 AM Friday the stage was 14.1 feet...and falling.
* Flood stage is  14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this morning.
* Impact...At  14.0 feet...Water affects low-lying agricultural land 
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$
012 
WGUS83 KDVN 101530
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1030 AM CDT FRI JUL 10 2015

.Flooding has ended along the Iowa River at Marengo.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC095-101600-
/O.CAN.KDVN.FL.W.0048.000000T0000Z-150711T2337Z/
/MROI4.1.ER.000000T0000Z.150710T0030Z.150710T1100Z.NO/
1030 AM CDT FRI JUL 10 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Iowa River at Marengo.
* At 10:00 AM Friday the stage was 13.8 feet...and falling.
* Flood stage is  14 feet.
* Fell below flood stage at  6:00 AM Friday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 12.9 feet Saturday morning.
* Impact...At  11.0 feet...Water affects the lowest agricultural land
  along the river.

&&

LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
      4187 9230                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 7, 6:43 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 7, 6:43 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 PM CDT TUE JUL 7 2015

.SYNOPSIS...
ISSUED AT 233 PM CDT TUE JUL 7 2015

12Z UA ANALYSIS HAS AN 850MB COLD FRONT NORTHERN LAKE HURON INTO
SOUTHERN KANSAS WITH AN 850MB HIGH OVER THE NORTHERN PLAINS. A LLJ
CONTINUED TO PUSH VERY WARM AND MOIST AIR AHEAD OF THE UPPER FRONT.
SATELLITE TRENDS THROUGH MID AFTERNOON SHOW THE LOW CLOUDS
ASSOCIATED WITH THE COLD FRONT MOVING SOUTH OF THE AREA WITH DIURNAL
CLOUDS FROM MN/WI INTO EASTERN IOWA/NORTHERN ILLINOIS.

18Z SFC DATA HAS THE MAIN COLD FRONT FROM NEAR KDET TO NEAR KOKC.
DEW POINTS AHEAD OF THE FRONT WERE IN THE UPPER 60S AND 70S. BEHIND
THE FRONT DEW POINTS WERE IN THE 50S TO LOWER 60S WITH 40S ACROSS
THE NORTHERN PLAINS AND UPPER MIDWEST.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 233 PM CDT TUE JUL 7 2015

QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TONIGHT AS
HIGH PRESSURE MOVES THROUGH THE GREAT LAKES. DATA FROM THE MODELS
POINTS TO ANOTHER THUNDERSTORM COMPLEX DEVELOPING IN NORTHEAST
OKLAHOMA/SOUTHEAST KANSAS AND MOVING NORTHEAST OVERNIGHT. THE
LEADING EDGE OF THE THUNDERSTORM COMPLEX SHOULD BE JUST SOUTH OF THE
AREA SHORTLY AFTER SUNRISE WEDNESDAY.

ON WEDNESDAY THE CONVECTIVE COMPLEX WILL SLOWLY MOVE EAST NORTHEAST
DURING THE DAY. SHOWERS WILL SLOWLY OVERSPREAD AREAS SOUTH OF I-80
DURING THE MORNING WITH THUNDERSTORMS POSSIBLE SOUTH OF AN KOTM TO
KGBG LINE. DURING THE AFTERNOON...SHOWERS SHOULD OVERSPREAD ALL BUT
THE NORTHWEST QUARTER OF THE AREA. IF THE DRY AIR IS DEEPER THAN
SUGGESTED BY THE MODELS AND/OR THE DRY EASTERLY FLOW IS STRONGER...
THEN THE POSSIBILITY DOES EXIST THAT THE RAIN MAY STRUGGLE TO GET
MUCH NORTH OF HIGHWAY 30.

THE AREA WAS HIT BY VERY HEAVY RAIN LATE MONDAY AFTERNOON AND INTO
MONDAY EVENING. THUS SOILS ARE SATURATED AND ANY ADDITIONAL RAINFALL
WOULD RUN OFF QUICKLY AND CREATE PROBLEMS.

INTERNALLY...THE MODELS ARE INDICATING THAT THE STRONGER CONVECTION
AND THUS HEAVIER RAINFALL SHOULD REMAIN TO THE SOUTH AND EAST OF THE
AREA. HOWEVER...MODERATE RAINFALL IS POSSIBLE AS FAR NORTH AS THE
MO/IA LINE SOUTH OF KOTM NORTHEAST TO KGBG. RAINFALL AMOUNTS IN THIS
AREA MAY AVERAGE AROUND ONE HALF INCH.

IF RAINFALL IS UNDER AN INCH FOR THIS EVENT AND FALLS OVER SEVERAL
HOURS...THE GROUND SHOULD BE ABLE TO HANDLE THIS AMOUNT BASED ON
CURRENT FLASH FLOOD GUIDANCE. HOWEVER...IF THE COMPLEX WOULD TRACK
FURTHER TO THE NORTH THEN THE FAR SOUTH COULD POSSIBLY BE AT RISK
FOR LOCALLY HEAVY RAINFALL. LATER SHIFTS WILL NEED TO WATCH THIS
CAREFULLY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 233 PM CDT TUE JUL 7 2015

FAVORABLE REGIME FOR PERIODS OF HEAVY RAINS INTO EARLY NEXT WEEK.

LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH
POOR CONFIDENCE ON TIMING OF CONVECTIVE COMPLEXES AND IMPACTS ON
TEMPERATURES...MOSTLY HIGH TEMPERATURES INTO EARLY NEXT WEEK.

OVERVIEW...INITIALIZATION AND VERIFICATION SUPPORTS A 80/20 BLEND OF
MORE CONSISTENT HI-RES ECMWF/GEM-NH MIX AND THEN GFS. THE GFS BUILDS
UPPER RIDGE AND LOW LEVELS TOO WARM AND DRY FRIDAY INTO EARLY NEXT
WEEK. BL MOISTURE ISSUES SUGGESTS TRAINING OF STORMS THAT IS NOT DIRECTLY
HANDLED WITH COMPLEXES THAT WILL NEED CLOSE EVALUATION NEXT FEW DAYS.

WEDNESDAY NIGHT...RAISED POPS SE 1/2 TO 2/3 WITH LIGHT TO MODERATE
RAIN AMOUNTS FROM PASSING DISTURBANCE. LATER SHIFTS MAY NEED TO RAISE
A BIT MORE AS FORCING SUGGESTS RAIN WITH EMBEDDED VORT LOBE TO PASS
OVER FAR SOUTH EAST SECTIONS. SOME LOCAL TOOLS SUGGEST RAIN AMOUNTS
NEAR 1 INCH OR MORE TO BE CONSIDERED SOUTH OF HIGHWAY 34. LOWS RANGING
FROM NEAR 55 FAR NW SECTIONS TO AROUND 60 DEGREES SOUTHEAST SECTIONS.

THURSDAY...FAIR TO MOSTLY FAIR WITH LIGHT WINDS AND MODERATE HUMIDITY
FROM WEAK HIGH PRESSURE. HIGHS SHOULD BE IN THE MID TO UPPER 70S OR
5 TO 8 DEGREES BELOW NORMAL.

THURSDAY NIGHT THROUGH TUESDAY...AREA CONCEPTUALLY IN THE SUMMER RING
OF FIRE PATTERN WITH MOSTLY NOCTURNAL CONVECTIVE COMPLEXES LASTING INTO
THE MORNING HOURS. LOCAL HEAVY RAIN TOOLS SUPPORT 2 TO POSSIBLY 5 PLUS
INCHES COULD FALL. THIS COULD CAUSE ADDITIONAL WATER ISSUES WHICH WILL
BE BETTER ASCERTAINED THE NEXT DAY OR SO. BASED ON PAST EVENT...AREA
HIGHS MAY BE 5 PLUS DEGREES OR MORE TOO HIGH FOR LATER SHIFTS TO MONITOR.
ISOLATED SEVERE STORMS WITH STRONG WINDS AND SECONDARY CONCERN. OVERALL
TEMPERATURES TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 642 PM CDT TUE JUL 7 2015

VFR CIGS BUT OCNL MVFR VIS IN HZ/BR AT ALL TAF SITES TONIGHT INTO
WEDNESDAY MORNING. SHOWERS WILL SPREAD GRADUALLY NORTHWARD OUT OF
MO AND INTO SOUTHEAST IOWA WEDNESDAY...SPREADING TO KBRL IN THE
MORNING AND KMLI IN THE AFTERNOON. KCID/KDBQ SHOULD REMAIN DRY.
NORTHEAST TO EAST WINDS LESS THAN 10 KNOTS THROUGH THE TAF CYCLE.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...NICHOLS
AVIATION...HAASE
Hazardous weather outlook, Jul 7, 4:47 AM CDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
447 AM CDT TUE JUL 7 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-081000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
447 AM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 80
WEDNESDAY AFTERNOON AND NIGHT. IF THESE STORMS DO MANAGE TO MAKE
IT ACROSS PORTIONS OF THE OUTLOOK AREA...THEY MAY BE ABLE TO
PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

THURSDAY NIGHT THROUGH MONDAY...THERE WILL BE A CHANCE FOR MORE
ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA
THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY LEAD
TO MORE FLOODING PROBLEMS BY THE WEEKEND. IT IS STILL TOO SOON TO
DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

12

In the hours before

Local storm report, Jul 7, 5:22 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HEAVY RAIN       3 ENE MASSBACH          42.27N 90.06W
07/07/2015  M1.50 INCH       JO DAVIESS         IL   TRAINED SPOTTER

            RAINFALL TOTAL FROM YESTERDAY.

&&

HAASE

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.